Régularité microlocale pour des problèmes aux limites non linéaires
Annales de l'Institut Fourier, Volume 36 (1986) no. 1, pp. 39-82.

We study microlocal regularity in Sobolev spaces near the boundary for real solutions of a non linear non characteristic boundary value problem, in the area with linear behaviour described by J. M. Bony: beyond the shocks and below interaction. For these solutions the boundary wave front set is well defined and does not contain the boundary points which are elliptic in the sense of Melrose for the linearized equation, under additionnal regular boundary conditions. We give also a theorem about relection of singularities in the transverse case.

On étudie la régularité microlocale de type Sobolev au voisinage du bord d’un ouvert de R n pour des solutions réelles d’un problème aux limites non linéaire non caractéristique dans la zone à comportement linéaire decrite par J. M. Bony : au delà des chocs et en dessous de l’interaction. Pour ces solutions le front d’onde au bord est bien défini et ne contient pas les points de bord elliptiques au sens de Melrose pour le linéarisé sur la solution, si celle-ci vérifie des conditions aux limites régulières. On donne aussi un théorème de réflexion de singularités dans le cas transverse.

@article{AIF_1986__36_1_39_0,
     author = {Sable-Tougeron, Monique},
     title = {R\'egularit\'e microlocale pour des probl\`emes aux limites non lin\'eaires},
     journal = {Annales de l'Institut Fourier},
     pages = {39--82},
     publisher = {Institut Fourier},
     volume = {36},
     number = {1},
     year = {1986},
     doi = {10.5802/aif.1037},
     zbl = {0577.35004},
     mrnumber = {88b:35021},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1037/}
}
TY  - JOUR
AU  - Sable-Tougeron, Monique
TI  - Régularité microlocale pour des problèmes aux limites non linéaires
JO  - Annales de l'Institut Fourier
PY  - 1986
DA  - 1986///
SP  - 39
EP  - 82
VL  - 36
IS  - 1
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1037/
UR  - https://zbmath.org/?q=an%3A0577.35004
UR  - https://www.ams.org/mathscinet-getitem?mr=88b:35021
UR  - https://doi.org/10.5802/aif.1037
DO  - 10.5802/aif.1037
LA  - fr
ID  - AIF_1986__36_1_39_0
ER  - 
%0 Journal Article
%A Sable-Tougeron, Monique
%T Régularité microlocale pour des problèmes aux limites non linéaires
%J Annales de l'Institut Fourier
%D 1986
%P 39-82
%V 36
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.1037
%R 10.5802/aif.1037
%G fr
%F AIF_1986__36_1_39_0
Sable-Tougeron, Monique. Régularité microlocale pour des problèmes aux limites non linéaires. Annales de l'Institut Fourier, Volume 36 (1986) no. 1, pp. 39-82. doi : 10.5802/aif.1037. http://www.numdam.org/articles/10.5802/aif.1037/

[1] A. Alabidi, Réflexion transverse des singularités pour un problème aux limites non linéaire d'ordre 2, Thèse de 3è Cycle, Rennes 1984, A paraître aux C.R.A.S. | Zbl

[2] J.M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sc. Ec. Norm. Sup., 4e série, t. 14 (1981), 209-246. | Numdam | MR | Zbl

[3] J. Chazarain, Reflection of C∞ singularities for a class of operators with multiple characteristics, Publ. Rims Kyoto Univ., 12, supp. (1977), 39-52. | MR | Zbl

[4] R. Coifman, Y. Meyer, Au delà des opérateurs pseudo-différentiels, Astérisque, 5 (1978). | MR | Zbl

[5] P. Godin, Subelliptic non linear oblique derivative problems, Amer. Journal of Math., A paraître. | Zbl

[6] L. Hormander, Linear partial differential operators, Springer Verlag, 1969.

[7] R. Melrose, Microlocal parametrices for diffractive boundary value problems, Duke Math. J., 42, 4 (1975), 605-635. | MR | Zbl

[8] R. Melrose, J. Sjostrand, Singularities of boundary value problems I, Comm. on pure and applied mathematics, Vol. XXXI (1978), 593-617. | MR | Zbl

[9] G. Metivier, Intégrales singulières, Cours Univ. Rennes, (1982).

[10] Y. Meyer, Remarques sur un théorème de J.M. Bony, Supplemento al rendiconti del circolo matematico di palermo atti del seminario di analisi armonica, Pisa, April, (1980), série II, n° 1 (1981). | Zbl

[11] Y. Meyer, Nouvelles estimations pour les solutions d'équations aux dérivées partielles non linéaires, Séminaire Goulaouic-Schwartz (1981-1982), Ecole Polytechnique n° VI. | Numdam | Zbl

[12] L. Nirenberg, Lectures on linear partial differential equations, Regional conf. series in Math., N° 17, AMS (1973). | MR | Zbl

[13] J. Sjostrand, Operators of principal type with interior boundary conditions, Acta Mathematica, 130, 1-2 (1973). | MR | Zbl

Cited by Sources: